How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 5068
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now
A new question is answered every 9 seconds

Second opinion] I just have been having, liquid diaherria

Customer Question

Second opinion] I just have been having green, liquid diaherria for a few days and today my urine was green. It smells bad and funky and I didn't eat anything green this week besides green beans
JA: What are all the symptoms you're experiencing (e.g. loss of appetite, fever, rash)?
Customer: I have been having less of an appetite and have been breaking out in hives all week
JA: Anything else in your medical history you think the doctor should know?
Customer: Um I've had a Staph infection and I get urinary infections a lot.
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. Ravoof replied 1 month ago.

Dear customer,

Thank you for the question.

Basically, let me first explain to you the normal color of stools and how the coloration occurs. Stool color is influenced by the color of what we eat, as well as by the amount of bile which is a yellow-green fluid secreted in the gastrointestinal tract. As this bile travels through the gastrointestinal tract, it is chemically altered by the enzymes, which change the pigments in the bile from green to brown. So all shades of brown (very light brown to yellow) and even green stools may be normal. Stool color, therefore, is not very important and only rarely does it indicate a potentially serious intestinal condition.

So, at present, you should not stress much regarding this in absence of any other symptoms. You can take probiotics such as yogurt or tablets to repopulate your intestines with good bacteria. Increasing your fiber intake will make the stool thick. You should relax and this will reduce diarrhea and improve the color of stools. You can take Pepto-Bismol for diarrhea.

Take care.

Please let me know if you have further queries or unanswered questions.
Please rate the answer with 5-stars, by clicking the 5-stars above with your mouse (or with your finger for a mobile device).
It will be very generous of you to also consider a bonus.
Thank you!

Expert:  Dr. Ravoof replied 1 month ago.

Dear customer,
Were you able to read my answer?
Do you have any further questions?
Did I answer your question? Please reply.
Thank you.

Expert:  Dr. Ravoof replied 1 month ago.

Dear customer,

Please let me know if you have further queries or unanswered questions.
Please rate the answer with 5-stars, by clicking the 5-stars above with your mouse (or with your finger for a mobile device).
It will be very generous of you to also consider a bonus.
Thank you!

Expert:  Dr. Ravoof replied 1 month ago.

Dear customer,
Were you able to read my answer?
Did I answer your question? Please reply.
Thank you.